| Catalog Number |
PSR3D |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/16/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.The device was implanted into the patient.
Event or Problem Description
The patient was undergoing a thrombectomy procedure in the middle cerebral artery (mca) using a penumbra system 3d revascularization device (psr3d).During the procedure, the psr3d broke off from its pusher assembly during the third pass with a velocity delivery microcatheter (velocity).The psr3d was left within the patient.No attempt was made to remove the psr3d, and there are no plans for additional medical intervention at this time.There was no report of an adverse effect to the patient.